# SDR MALA954342

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Condition: Elongated Holes
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED MAINTENANCE, MAINTENANCE FOUND THE ATTACHMENT BOLT HOLES OF THE RT ELEVATOR TORQUE TUBE, PN 27-44026-003, ELONGATED.  COMPLETED REPAIR TO THE RT ELEVATOR BY REPLACEMENT OF THE TORQUE TUBE IAW FAIRCHILD MM AND SRM.  (X)
